# SDR UHLA2011121400448

- Difficulty date: December 14, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 17,554 hours, 10,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FOUR DENTS BETWEEN FR9-11 JUST ABOVE STR 17L.  REMOVED PAINT FROM AREA IAW EMB 170 SRM 51-23-02, RECONTOURED SKIN AT FR10L, FOUND SKIN OIL CANNING.  CUT AND REMOVED DAMAGED AREA IAW EMB 170 SRM 53-10-01 ABD 51-75-12.  PERFORMED HFEC, NO CRACKLIKE INDICATIONS NOTED IAW EMB 170 NDT MANUAL.  FABRICATED DOUBLER AND FILLER AND INSTALLED IAW EMB 170 SRM 51-41-02, EDGE SEALED AND PAINTED, AND PERFORMED HFEC AGAIN IAW EMB 170 NDT MANUAL, NO CRACKLIKE DAMAGE NOTED.
